# SDR SWIA200211562

- Difficulty date: December 7, 2002
- Submitted: December 19, 2002
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 37,916 hours, 46,197 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Part serial: 1258
- Condition: Discharged
- Location: Cabin
- Part time: 5,835 hours, 8,480 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT AT ROW 9 AND FLOOR LEVEL EMERGENCY LIGHTS FROM ROW 6 BACK ARE INOP.  REPLACED NR 3 BATTERY PACK.  OPS CHECK GOOD.
